TY - JOUR T1 - Some Summation Theorems for Truncated Clausen Series and Applications AU - Qureshi , M. I. AU - Jabee , Saima AU - Ahamad , Dilshad JO - Analysis in Theory and Applications VL - 3 SP - 244 EP - 259 PY - 2023 DA - 2023/09 SN - 39 DO - http://doi.org/10.4208/ata.OA-2020-0036 UR - https://global-sci.org/intro/article_detail/ata/22000.html KW - Watson summation theorem, Whipple summation theorem, Dixon summation theorem, Saalsch├╝tz summation theorem, Truncated series, Hypergeometric summation theorems, Mellin transforms. AB -

The main aim of this paper is to derive some new summation theorems for terminating and truncated Clausen's hypergeometric series with unit argument, when one numerator parameter and one denominator parameter are negative integers. Further, using our truncated summation theorems, we obtain the Mellin transforms of the product of exponential function and Goursat's truncated hypergeometric function.